HKUST Library Institutional Repository Banner

HKUST Institutional Repository >
Mathematics >
MATH Journal/Magazine Articles >

Please use this identifier to cite or link to this item: http://hdl.handle.net/1783.1/1786
Title: The Berry-Esséen bound for studentized statistics
Authors: Jing, Bing-Yi
Wang, Qiying
Zhao, Lincheng
Keywords: Berry-Esséen bound
Studentized U-statistic
Studentized L-statistic
Studentized functions of the sample mean
Issue Date: Jan-2000
Citation: The annals of probability, 2000, v. 28, no. 1, p. 511-535
Abstract: We derive Berry-Esséen bound for a class of studentized statistics. The results are applied to Studentized U-statistics, Studentized L-statistics and Studentized functions of the sample mean to give the Berry-Esséen bounds under conditions weaker than those obtained by alternative methods.
Rights: Published in Annals of Probability (http://www.imstat.org/aop/) by the Institute of Mathematical Statistics.
URI: http://hdl.handle.net/1783.1/1786
Appears in Collections:MATH Journal/Magazine Articles

Files in This Item:

File Description SizeFormat
probability511.pdf1808KbAdobe PDFView/Open

Find published version via OpenURL Link Resolver

All items in this Repository are protected by copyright, with all rights reserved.